MathSciNet Relay Station
MathSciNet bibliographic data
MR2213851 (2006m:60135) 60K30 (60G07 60K25)
Yamnenko, R. Ē. An estimate for the probability of overrunning the buffer for a queue that is a generalized Ornstein-Uhlenbeck process. (Ukrainian) Teor. Ĭmovīr. Mat. Stat. No. 73 (2005), 161--172; translation in Theory Probab. Math. Statist. No. 73 (2006), 181–194
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement